# SDR 98ZZZX1263

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aerohp Maintenance LLC, repair station YWYR832L
- Aircraft: N126TV
- Make and model: Snias AS350B2
- Aircraft serial: 2944
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spherical Stop
- Part number: 704A33633171
- Condition: Defective
- Location: T/R
- Part time: 513 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGES IN T/R SPHERICAL STOP.
